|Main Ingredients||Each tablet contains: Paracetamol 250mg, Guaiphenesin 100mg, Phenylephrine Hydrochloride 5mg, Potassium Sorbate, Lactose.|
|Dosage/Usage||12 years old - Adult: 2 tablets every 4 - 6 hours as necessary (maximum 8 tablets in 24 hours).|
|Precautions||Do not use Coldrex PE Cold and Flu:
If using other medications containing paracetamol, guiaphenesin or phenylephrine.
If using other cold or decongestant products
For children under the age of 12
For more than 48 hours in children aged between 12 - 17, except on medical advice
For more than a few days in adults, except on medical advice.
If you have hypertension, except on medical advice.
If any seals on the package are broken.
If package use by date has expired. Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, or healthcare professional.
Boost your immune system before the cold and flu bugs come calling! Immunofort is the most comprehensive immune complex available. The combination of ingredients which include amino acids are used for their ability to support cellular immune response. It also contains a comprehensive vitamin, mineral and antioxidant formula for nutritional support for immune system activities.Learn More
Write Your Own Review
You're reviewing: Coldrex PE Cough Cold & Flu 16s